Notes on the Asymptotic Linearity Theorems
作者: Shigeru ArimotoMark SpivakovskyKeith F. Taylor
作者单位: 1Institute for Fundamental Chemistry
2Department of Chemistry, University of Saskatchewan
3Department of Mathematics, University of Toronto
4Department of Mathematics, University of Saskatchewan
刊名: Journal of Mathematical Chemistry, 1995, Vol.18 (2), pp.169-177
来源数据库: Springer Nature Journal
DOI: 10.1007/BF01164656
英文摘要: Abstract(#br)The present article provides three lemmas that initiate the generalization of the theory of additive correlation involving the Asymptotic Linearity Theorems, which were constructed for a study of the correlation between structure and properties in molecules having many identical moieties. The new tools provided here also help to pave the way to linking the above theory with a theoretical framework developed for the asymptotic analysis of certain chemical kinetic network systems.
全文获取路径: Springer Nature  (合作)
影响因子:1.226 (2012)